# SDR NACA201503160017

- Difficulty date: March 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4L FOUND CRACKED UPON INSPECTION. FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW DWG 65C35777 REV M, INSTALLED IAW SRM 51-40-02, REV 105. REF KFC MCO 3044, WO 1355079.
